Higher - order accuracy of bootstrap for smooth functionals


Mammen, Enno


Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Scandinavian Journal of Statistics : SJS
Volume: 19
Issue number: 3
Page range: 255 - 269
Place of publication: Oxford
Publishing house: Blackwell
ISSN: 0303-6898
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno (1992) Higher - order accuracy of bootstrap for smooth functionals. Scandinavian Journal of Statistics : SJS Oxford 19 3 255 - 269 [Article]


+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item